# SDR FDEA201502270605

- Difficulty date: February 27, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT L3 DOOR PLUG NR 5 DOOR BEAM FOUND CRACKED.  REMOVED AND REPLACED AS PER SRM 51-31-01-0G REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
